Anusha, T. (2019) An elementary approach to Eisenstein series identities of Huber, Schultz and Ye. Indian Journal of Pure and Applied Mathematics, 50 (4). pp. 971-978. ISSN 0019-5588
|
Text (Full Text)
AN ELEMENTARY APPROACH.pdf - Published Version Restricted to Registered users only Download (106kB) | Request a copy |
Official URL: https://doi.org/10.1007/s13226-019-0367-y
Abstract
The purpose of this paper is to establish two new theta function identities and as a consequence we shall offer beautiful concise elementary proofs to Huber, Schultz, and Ye’s Eisenstein series identities of Level 20, where the proofs were presented using the theory of modular forms.
| Item Type: | Article |
|---|---|
| Uncontrolled Keywords: | Dedekind eta-function; Eisenstein series |
| Subjects: | E Mathematical Science > Mathematics |
| Divisions: | Department of > Mathematics |
| Depositing User: | C Swapna Library Assistant |
| Date Deposited: | 24 Nov 2025 09:19 |
| Last Modified: | 24 Nov 2025 09:19 |
| URI: | http://eprints.uni-mysore.ac.in/id/eprint/18044 |
Actions (login required)
![]() |
View Item |
